Bleeding, clotting and severe cramps issue during 4 weeks of pregnancy
I am 25 year old and 4 weeks pregnant but i had a gush of bleeding and clots 2 days ago and now m experiencecing spotting and a blood in urine,i have pain in my abdomin (abdomen) also, my doctor suggested me dophaston and transamin and m taking 10mg of dophaston twice a day and 250mg of trasamin thrice a day but m very scared about the baby, is it gonna be safe? what are the chances of me getting a miscarriage? Can dophhaston and transamin cause any birth defects or abnormality in the baby? Also m on bed rest as suggested by my doctor. Please guide me m very scared and upset.
I am sorry to hear about all this stress in your pregnancy. Your doctor has probably diagnosed this as threatened abortion and hence started medications to stop it. The medications are unlikely to harm the baby. However, if the bleeding stops, you will need a transvaginal ultrasound at 6 completed weeks to see if there is a properly growing baby or not.Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.